MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 32MM STD GROUP C CROSSLINKED POL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 32MM STD GROUP C CROSSLINKED POL; HIP COMPONENT
Model Number DLXPGC32
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/18/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported under 3010536692-2016-00812, 3010536692-2016-00813 and 3010536692-2016-00767.This is an additional component associated to the event.
 
Event or Problem Description
Allegedly the patient was revised due to multiple hip dislocations, having a failed acetabular.(right) additional information received on 12-sep-2019: sae# (b)(6).Allegedly, periprosthetic fracture of the acetabular component patient was seen in clinic post sx between jul 2012-jan 2013.Improvements were slow and the patient was not fully weight beaning.Patient was found to have a failed acetabular on (b)(6) 2013, and the patient underwent a revision with cage reconstruction.

Brand Name
DYNASTY® A-CLASS® 32MM STD GROUP C CROSSLINKED POL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10119075
Report Number3010536692-2020-00386
Device Sequence Number14331127
Product Code JDI
UDI-Device IdentifierM684DLXPGC321
UDI-PublicM684DLXPGC321
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLXPGC32
Device Catalogue NumberDLXPGC32
Device Lot Number0711382297
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date06/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight65